# SDR UALA2010032601028

- Difficulty date: March 26, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 74,039 hours, 12,043 cycles
- Engine: Pwa PW4060
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Gyro
- Part number: S231T1106
- Part serial: 14
- Condition: Tumbles
- Location: Standby
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STANDBY GYRO HAS TUMBLED, RTFL.  REPLACED STANDBY ATTITUDE IND, GROUND CHECK NORMAL.
